Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 47390, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/47390

Generalized lifting modules

1Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou 730050, China
2Department of Mathematics, Nanjing University, Nanjing 210093, China

Received 6 March 2006; Accepted 12 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, Springer, New York, 1974. View at Zentralblatt MATH · View at MathSciNet
  2. C. Çelik, A. Harmancı, and P. F. Smith, “A generalization of CS-modules,” Communications in Algebra, vol. 23, no. 14, pp. 5445–5460, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. N. V. Dung, D. V. Huynh, P. F. Smith, and R. Wisbauer, Extending Modules, vol. 313 of Pitman Research Notes in Mathematics Series, Longman Scientific & Technical, Harlow, 1994. View at Zentralblatt MATH · View at MathSciNet
  4. L. Ganesan and N. Vanaja, “Modules for which every submodule has a unique coclosure,” Communications in Algebra, vol. 30, no. 5, pp. 2355–2377, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. Keskin, “On lifting modules,” Communications in Algebra, vol. 28, no. 7, pp. 3427–3440, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Keskin, P. F. Smith, and W. M. Xue, “Rings whose modules are -supplemented,” Journal of Algebra, vol. 218, no. 2, pp. 470–487, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. K. Liu, “On X-extending and X-continuous modules,” Communications in Algebra, vol. 29, no. 6, pp. 2407–2418, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. R. López-Permouth, K. Oshiro, and S. T. Rizvi, “On the relative (quasi-)continuity of modules,” Communications in Algebra, vol. 26, no. 11, pp. 3497–3510, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. H. Mohamed and B. J. Müller, Continuous and Discrete Modules, vol. 147 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, 1990. View at Zentralblatt MATH · View at MathSciNet
  10. N. Vanaja and V. M. Purav, “Characterisations of generalised uniserial rings in terms of factor rings,” Communications in Algebra, vol. 20, no. 8, pp. 2253–2270, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. K. Varadarajan, “Modules with supplements,” Pacific Journal of Mathematics, vol. 82, no. 2, pp. 559–564, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Wisbauer, Foundations of Module and Ring Theory, vol. 3 of Algebra, Logic and Applications, Gordon and Breach, Pennsylvania, 1991. View at Zentralblatt MATH · View at MathSciNet